# SDR CALA2020053100996

- Difficulty date: May 27, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112A44024
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE LOWER PANEL STICKING OUT.  PANEL NR 621HB OF SS 411 REF N/R:99871188.  RECEIVED AND ACCOMPLISHED A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5722-01088 ON RT WING LE LOWER SURFACE OF ATTACH STRAP PN 112A4402-4 AT OSS 179.  PLANNING TO CONTACT ENGINEERING AFTER SEPTEMBER ADD EAAR N/R:99871188 INSTRUCTIONS 21, 2021 BUT BEFORE OCTOBER 21, 2021 FOR THE PERMANENT REPAIR RII IS COMPLIED WITH.
